# SDR R61A201603070182

- Difficulty date: March 7, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS621231D
- Condition: Corroded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING NR 5 SPOILER PCU TOP BOLT IS CORRODED.  MAINTENANCE R & R LT WING NR 5 SPOILER PCU TOP BOLT IAW AMM 27-65-01, NAS6212-31D, BOLT.
